# SDR UALA2011062303081

- Difficulty date: June 22, 2011
- Submitted: June 29, 2011
- Operation: Air carrier
- Aircraft: N569UA
- Make and model: Boeing 757222
- Aircraft serial: 26677
- Aircraft time: 61,525 hours, 22,866 cycles
- Engine: Pwa PW2037
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Crease Beam
- Condition: Corroded
- Location: Bs 1020-1040
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON CREASE BEAM INNER CHORD AROUND FASTENERS AT STA 1020 - 1040, MAJOR REPAIR ACCOMPLISHED.  REMOVED CORROSION & FOUND OUT OF LIMITS PER SRM.  ACCOMPLISHED NDT OF DAMAGE CUTOUT & HFEC SCAN OF HOLES COMMON TO REPAIR REF EA PD57-53-141.  FABRICATED & INSTALLED REPAIR, REPLACE SPLICE CHANNEL & REPAIR SLICE STRAP PER EA.
